# SDR AWXA200700562

- Difficulty date: April 10, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526913
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - CRACKED FUSELAGE FRAME, BS 727C, S9R.  REPAIRED FUSELAGE FRAME, BS 727C, S9R IAW B737-300 SRM 53-00-07-2R2, FIGURE 201.
